| Model Number |
VTICM5_13.2 |
| Medical Device Problem Codes |
Adverse Event Without Identified Device or Use Problem (2993); No Apparent Adverse Event (3189)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/18/2024
Type of Reportable Event
Serious Injury
Event or Problem Description
A healthcare professional reported that following an replacement implantable collamer lens (icl) implantation procedure, the patient experienced excessive vault.The lens remains implanted.Cause of the event was reported as unknown.Additional information was requested.No further information is available at this time.This file will be re-opened if additional information is provided.
Additional Manufacturer Narrative
H6 - work order search: no additional similar complaint type events within associated lots were found.Secondary surgical intervention to remove/replace/reposition the lens is identified in the labeling as a known potential adverse event following icl implantation.Claim # (b)(4).
Additional Manufacturer Narrative
E1 - name and address: (b)(6) corrected to (b)(6).(b)(4).
Additional Manufacturer Narrative
B5 - due to excessive vault the lens was exchanged for a shorter length lens.This resolved the problem.D1 - 6b.If explanted, give date: (b)(6) 2024.H1 - type of reportable event: malfunction corrected to serious.H6 - health effect - impact code (f): 2199 correct to 4629.Medical device problem code (a): 3189 corrected to 2993.Claim # (b)(4).